# SDR ASAA9580036

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: By 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AT Y1309, X PLUS 7 TO X-5, Z-48.  REMOVED CORRODED SECTION OF FRAME.  INSTALLED NEW FRAME IAW DC-9 SRM 53-03 FIG 2A, 51-10-03 PG 1, 3 AND 8.  (W)
